It is currently Wed Aug 16, 2017 5:48 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Fri Nov 07, 2014 8:44 pm 
Offline
Average Poster
Average Poster

Joined: Fri Nov 07, 2014 10:56 am
Posts: 4
Hello members and guests. I have been monitoring this forum on and off for the last 5 years and have learned many things from all of you. Without going into much detail..I decided last Sunday that I had it and that I will jump on Monday at 4mg. I have been on Suboxone for about 3 years and then my doctor switched me over to Buprenorphine (about 2 years). Saved me tons of money since I haven't had insurance for a few years now. Anyway..here it goes on progress. 5 days in and the last 60hrs have been extremely rough. I have not slepped for over 60 hrs now..not one minute. I run around like a Zombie..can't barely keep my eyes open. Everything else (Chills, Stomach etc) has been pretty much manageable. Even though I was "only" on 4 mg when I jumped..I am 53 years old and have done many many different drugs and are afraid that the abuse is coming to hunt me now. Given that I have seen no change in the past 60 hrs..how much longer can I expect to go sleep less etc. Btw..English is my second language so please excuse any typos or grammar errors. Thank You.

Well..it is about 5:25 am here on the East Coast and I SURVIVED another night. I say survived bc I still didn't get any sleep at all and are now approaching 72 hrs with NO sleep what so ever. As soon as I lay down the RLS overtakes my whole body and I get the chills on top of it. Maybe it wasn't that great of a idea jumping at 4mg. Anyway..I usually finish what I started and the last few days have really opened my eyes realizing how I was using, abusing....taking advantage of people and messing up some good peoples lives. No..I wasn't a drug dealer...till about 5 years ago I was a executive in one of the largest financial institutions in the world and lived a double life for 25 years (Corporate climber..Mr. popular..the go to guy, family man, volunteer). Nobody knew that I was doing Cocaine at all this time coupled with Percs from 2006 - 2010). I spend about $1k a week on Cocaine and did about 12 -16 10/325 Percs daily.I have been asked by some close friends etc to write a book about my experience coming to this country from Europe in 1987 with nada and sitting on top of the world at one time. I realize now that it was all bs..one big game. I have pretty much lost everything in the last 4 years and are now living/taking care of a friends beach house on the Eastern Shore. So...this is my motivation...living a life of lies and deception. Screwing people over...taking advantage of them. That was me...well...in some way still is bc I am still alive. So Day 6 of my jump in full swing...going for a run now and pray to get at least one hr of sleep sometime today. Thank You for listening.


Top
 Profile  
 
PostPosted: Sat Nov 08, 2014 1:54 pm 
Offline
Average Poster
Average Poster

Joined: Fri Nov 07, 2014 10:56 am
Posts: 4
Well...after two nights from HELL...the once u wish u r dead rather then dealing with this, I had a great start to Day 6. Went for a 30 min run/walk down by the beach at 07:00 am....Man..it was cold..like mid 30s..but that was exactly what I needed. Came back to the house and took a hot shower and since I haven't slept one minute over the last now 80 hrs, I laid down and for the first time...NO RLS. I laid there for about ten minutes and cannot tell u how happy I felt. Still haven't slept but I feel it coming. Tonight might be the night where I get in a hr or two. Keep u posted!


Top
 Profile  
 
PostPosted: Sat Nov 08, 2014 2:56 pm 
Offline
Power Poster
Power Poster

Joined: Fri Jan 17, 2014 8:14 pm
Posts: 66
I stopped cold turkey at 4 mgs the first time I was on suboxone and the withdrawal peaked at day 5/6. So I think you will start feeling better. Especially if you can get some sleep tonight.
Keep posting :)


Top
 Profile  
 
Our Sponsors
PostPosted: Sun Nov 09, 2014 1:04 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
Welcome, Now or Never! The first few weeks are not going to be easy, especially days 6 - 12. If you've hung around the forum for 5 years then you know you won't be back to normal overnight. I also assume that you know about taking clonidine to help withdrawals. Going without sleep is maddening, but it does get better over time!

Your story does sound fascinating although familiar at the same time. I'd be interested to read more about it!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Sun Nov 09, 2014 8:47 am 
Offline
Average Poster
Average Poster

Joined: Fri Nov 07, 2014 10:56 am
Posts: 4
I had another night from hell. That makes it 3 in a row. Still haven't slept and feeling like one big loser right now. It was so bad last night that I had some very bad thoughts on what to do...but backed off in the last min. RLS...pretty much non-stop chivering...getting hot..getting cold within minutes. On top of all this I had a bad reaction to a slice of Pizza I ate...I thought I am going to burn up inside..I was throwing up all over the place last night. So..Day 7 underway and I am sitting here ready to throw the towel. My mouth is so dry...that I have to open it carefully in order not to rip some skin off my lips. Still having the chills, chivering non-stop and ZERO energie. I am a wreck and the only thing I know is that I CANNOT take another night like this. Some members here made some great suggestions on how to solve the sleep issue...well...I have no more access to prescription drugs just some OTC Advil PM and Motrin PM which don't do anything for me.

So..to wrap it up...DAY 7 underway..no sleep for now 100 hrs..NOT ONE MINUTE.


Top
 Profile  
 
PostPosted: Sun Nov 09, 2014 11:35 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jan 19, 2014 4:54 pm
Posts: 626
Location: Virginia
Hi, now or never, I've been following along with your thread, and was so hoping to read that you'd finally gotten some sleep last night:( I can't relate as far as withdrawing from bupe, however, my last withdrawal/detox experience was almost exactly like what you're describing. I'm still a bit traumatized from it actually.
I don't have any really stellar advice for you, except that being dehydrated makes the ordeal that much worse, it seems to intensify every symptom, so keep on drinking as much as you can tolerate without vomiting. Imo, if things don't make a vast improvement in the next 12 or so hours, I'd go to the doctor if possible, at least to be evaluated for dehydration, and perhaps ask for a prescription for clonidine. I'm not sure how much longer your body can hold up to the symptoms and lack of sleep you're describing.
I'm glad you were able to resist whatever thoughts crept in, despite your feeling physically so crummy, you still sound quite determined. I hope that you're able to make it through this safely and that the worst of it is over. Continue to update as you feel able to do so. We're rooting for you!


Top
 Profile  
 
PostPosted: Sun Nov 09, 2014 8:31 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Nov 24, 2009 7:36 pm
Posts: 879
Location: Wisconsin
NON - why are you putting yourself through this? I re-read what you've posted (quickly) and don't see why you abruptly stopped at 4 mg, other than you "had it" whatever that means. Of course you are miserable! You are in full opiate withdrawl! I see your comment of always finishing what you start. Look, you don't get extra points for suffering. If you don't want to take Bup anymore, that's fine. I won't try to talk you out of it. But man there are way better ways to stop.

Now I do have some good news for you - but only if you are willing to taper off at a slower rate and only if you still have Bup. If either of these questions are answered with no, I'm not sure I can say much more than comfort meds and good luck.

Here is the good news, you are far enough along that you likely only need 0.5 mg to feel better - much better. Actually 0.25 might do it. Yes, it will take longer to come off this way. But the misery will be far less. Longer time - less pain or shorter time - more pain. Thing is while the horendous pain will decrease in a few days, you still have weeks to go. 4 mg is a very high dose.

There is no shame in doing a slower taper. You still will finish what you started - just more slowly. Some level of withdraw is inevitable, but suffering like you are is truly optional.

I wish you the best!

Don


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group